# SDR ASAA2013050194831

- Difficulty date: May 1, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 47,164 hours, 26,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C33896127
- Condition: Damaged
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL MAINFOLD WEB HAS DAMAGED HOLES.  ACFT GROUNDED.  REMOVED OLD WEB SECTION.  FABRICATED AND INSTALLED NEW WEB SECTION IAW EA 400-53EA-10334.
